Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 740816, 12 pages
http://dx.doi.org/10.1155/2011/740816
Research Article

On Limiting Distributions of Quantum Markov Chains

Department of Mathematics, Bowie State University, 14000 Jericho Park Road, Bowie, MD 20715, USA

Received 15 April 2011; Accepted 15 June 2011

Academic Editor: Pei Yuan Wu

Copyright © 2011 Chaobin Liu and Nelson Petulante. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chaobin Liu and Nelson Petulante, “On Limiting Distributions of Quantum Markov Chains,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 740816, 12 pages, 2011. https://doi.org/10.1155/2011/740816.